Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 138923, 9 pages
http://dx.doi.org/10.1155/2014/138923
Research Article

Directional Slack-Based Measure for the Inverse Data Envelopment Analysis

1Department of Mathematics, Faculty of Science, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
2Institute for Mathematical Research, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia
3Faculty of Computer Science and I.T, Universiti Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 19 February 2014; Accepted 25 March 2014; Published 27 April 2014

Academic Editors: A. Amirteimoori and B. Parker

Copyright © 2014 Ali Mirsalehy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Mirsalehy, Mohd Rizam Abu Bakar, Lai Soon Lee, Azmi B. Jaafar, and Maryam Heydar, “Directional Slack-Based Measure for the Inverse Data Envelopment Analysis,” The Scientific World Journal, vol. 2014, Article ID 138923, 9 pages, 2014. https://doi.org/10.1155/2014/138923.